Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

need to know what you think...

well i have been having mood swings(crying mostly) for no reason, feeling sick off and on all day, eating like crazy and my breasts hurt. i am on the pill (i have missed a few days latley and been more than 3 hours late taking some)and i have a 7 month old daughter who i am breastfeeding about 4-5 times a day so i am not having my period. i have already taken a hpt and it came up negative. i really have this gut feeling that im preggo again but idk...what do you think? what else could it be? i am going to make a doctors appt. soon but i would like to know what you think. plez and thank you

Answer Question
 
Anonymous

Asked by Anonymous at 4:02 AM on Jun. 30, 2009 in Pregnancy

Answers (4)
  • If you think you are and want to be then stop your pills before they cause an abortion. If you think you are and don't want to be then just ignore it. Unless you think there is something wrong you don't really have any reason to see the doc until you have a positive hpt. Remember tho, all the symptoms you mentioned do occur at times while bf.
    GrowingMama

    Answer by GrowingMama at 4:06 AM on Jun. 30, 2009

  • bc pills will not cause an abortion...fyi they can give the baby some birth defects tho. If you think you are and dont want to take any chances eithr way. dont have sex and get off the bc
    Dom123123

    Answer by Dom123123 at 4:09 AM on Jun. 30, 2009

  • Yes they can. The back up way that bc works is that it thins the uterine lining so the fertilized egg cannot implant well and a spontaneous abortion follows in a couple of weeks because there is not enough nutrient to support the growing embryo. Someone on the pill would experience a heavier than usual period, possibly a few days late and would never know the difference. Still it is an abortion.
    GrowingMama

    Answer by GrowingMama at 4:14 AM on Jun. 30, 2009

  • Read the package insert on bc pills (and all other chemical bc) and you will find that thinning the uterine lining is always the second way that bc works. That's why most women on bc have lighter periods - there's less lining to expel each month.
    GrowingMama

    Answer by GrowingMama at 4:16 AM on Jun. 30, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN